On partial covers, reducts and decision rules with weights

Mikhail Ju Moshkov*, Marcin Piliszczuk, Beata Zielosko

*Corresponding author for this work

Research output: Chapter in Book/Report/Conference proceedingConference contributionpeer-review

13 Scopus citations

Abstract

In the paper the accuracy of greedy algorithms with weights for construction of partial covers, reducts and decision rules is considered. Bounds on minimal weight of partial covers, reducts and decision rules based on an information on greedy algorithm work are studied. Results of experiments with software implementation of greedy algorithms are described.

Original languageEnglish (US)
Title of host publicationTransactions on Rough Sets VI - Commemorating the Life and Work of Zdzislaw Pawlak
Pages211-246
Number of pages36
Volume4374 LNCS
EditionPART 1
StatePublished - 2007
Externally publishedYes

Publication series

NameLecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics)
NumberPART 1
Volume4374 LNCS
ISSN (Print)0302-9743
ISSN (Electronic)1611-3349

Keywords

  • Greedy algorithms
  • Partial covers
  • Partial decision rules
  • Partial reducts
  • Weights

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Computer Science(all)

Fingerprint Dive into the research topics of 'On partial covers, reducts and decision rules with weights'. Together they form a unique fingerprint.

Cite this